# SDR ZW0A0102322

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT SIDE OF CABIN, STA 1212 TO 1231, FOUND CORROSION ON MEMBRANE.  CUT OUT CORROSION FROM MEMBRANE.  FABRICATED AND INSTALLED REPAIR PER SRM 51-70-4.  TREATED AND PRIMED AND INSTALLED WET PER SRM 51-10-3.
